# SDR DALA2018010200019

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 51,057 hours, 6,317 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT FR 74-76.3, -Y794.3 AFT CABIN FLOOR FOUND CORRODED.  REPLACED SEAT TRACK PER SRM 51-42-11 AND NAT DRAWING 10N00242.
